I've been throwing up once a day for 2 weeks straight. The doctor put me on some meds for acid reflux but I think it's making it worse. I threw up two times today and that's after being on the meds for two days. Help!
4 Reasons Why Ask DoctorBase™ is the Most Efficient Way to SEO and Establish Your Brand Online
- Ask DoctorBase™ is a free service for patients on the DoctorBase platform - currently servicing over 6 million American patients of record.
- All answers submitted by healthcare professionals (you) are for entertainment purposes only and do not constitute doctor-patient relationships. All patients must agree to this before using Ask DoctorBase™.
- Our software and our Marketing Engineering staff review each answer and optimize your answers for keywords valuable to your specialty. It is a well kept secret that doctors (you) - not SEO consultants - are the ones who have the most valuable content prized by search engines. Ask DoctorBase™ "unlocks and optimizes" your content in the most efficient manner possible with today's technology.
- Finally, the doctor who provides the most popular answer - "the Featured Answer," gets an added benefit by allowing patients to write rave reviews about your expertise - reviews that are submitted to both Google and Google Local through our Preferred Data Provider relationship.
Ask Dr. Molly if you have questions or want a personal session on how to best use Ask DoctorBase™ for maximum marketing impact.
Molly Maloof, MDDirector of Clinical Content
1 UpVoted this answer
Time to step up the investigation. You should have labs done. You should ask your doctor about an ultrasound to check the liver and gallbladder....something is doing this and you need to get to the bottom of it. You may need endoscopy which is a tube down your throat to check your stomach...it sounds worse than it is..Of course pregnancy must be considered if you appropriate...good luck
Possible causes include problems with the stomach, intestine, gallbladder, liver, pancreas or even appendix. Would recommend blood tests for liver, gallbladder and pancreatic function, as well as a complete blood count. Depending on these, and physical exam, you may need an ultrasound of the liver/gallbladder/pancreas, or even a CT scan of the abdomen. Lithium may be associated with drug-induced pancreatitis, which should show up on blood work and imaging. Would revisit your primary care doctor to take additional steps, and if not making progress then go to a GI specialist or even an ED.
Did you have any bloodwork done ? If not, you need bloodwork evaluating for liver function, gallbladder, pancreas ASAP. You also need and ultrasound of your liver and gallbladder ASAP. If you can't in to see a GI specialist within a few days then consider ER as throwing up for 2 weeks isn't normal.
Did the meds, or more notably TUMS (even 4-6) make it better? Related to food or tome of day? Associated allergy features? If in the morning it could be related to swallowed mucus from allergy issues. If TUMS work it's acid related (food or stress?). If no improvement with TUMS or the PPI (prescription) I'd be more concerned and get further evaluation.